zbMATH — the first resource for mathematics

The homotopy type of a combinatorially aspherical presentation. (English) Zbl 0421.55004

55P15 Classification of homotopy type
57M20 Two-dimensional complexes (manifolds) (MSC2010)
57M05 Fundamental group, presentations, free differential calculus
55Q52 Homotopy groups of special spaces
55S45 Postnikov systems, \(k\)-invariants
20F05 Generators, relations, and presentations of groups
20F65 Geometric group theory
Full Text: DOI EuDML
[1] Adams, J.F.: Four applications of the self-obstruction invariants. J. London Math. Soc.31, 148-159 (1956) · Zbl 0071.16501 · doi:10.1112/jlms/s1-31.2.148
[2] Brown, R., Higgins, P.J.: On the connection between the second relative homotopy groups of some related spaces. Proc. London Math. Soc. (3)36, 193-212 (1978) · Zbl 0405.55015 · doi:10.1112/plms/s3-36.2.193
[3] Chiswell, I.M., Collins, D.J., Huebschmann, J.: Aspherical group presentations. Preprint · Zbl 0443.20030
[4] Eilenberg, S., Mac Lane, S.: Homology of spaces with operators. II. Trans. Amer. Math. Soc.65, 49-99 (1949) · Zbl 0034.11101 · doi:10.1090/S0002-9947-1949-0033001-0
[5] Huebschmann, J.: Cohomology theory of aspherical groups and of small cancellation groups. J. Pure Appl. Algebra14, 137-143 (1979) · Zbl 0396.20021 · doi:10.1016/0022-4049(79)90003-3
[6] Huebschmann, J.: The firstk-invariant, Quillen’s spaceBG + and the construction of Kan and Thurston. Comment. Math. Helv.55, 314-318 (1980) · Zbl 0443.18017 · doi:10.1007/BF02566689
[7] Lyndon, R.: Cohomology theory of groups with a single defining relation. Ann. of Math.52, 650-665 (1950) · Zbl 0039.02302 · doi:10.2307/1969440
[8] Lyndon, R., Schupp, P.E.: Combinatorial group theory. Ergebnisse der Mathematik und ihrer Grenzgebiete89. Berlin-Heidelberg-New York: Springer 1977 · Zbl 0368.20023
[9] Whitehead, J.H.C.: Combinatorial homotopy. II. Bull. Amer. Math. Soc.55, 453-496 (1949) · Zbl 0040.38801 · doi:10.1090/S0002-9904-1949-09213-3
[10] Whitehead, J.H.C.: TheG-dual of a semi-exact couple. Proc. London Math. Soc. (3)3, 385-416 (1953) · Zbl 0052.39801 · doi:10.1112/plms/s3-3.1.385
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.